# SDR REXA2017062800753

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 26,735 hours, 24,411 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF. NOSE GEAR WAS EXTENDED QRH COMPLETED. DIVERTED BACK TO DEPARTURE.  COMPLETED TS 001565A AND SERVICED STRUT IAW JC 12-70-003. OPS CHECKED GOOD.
